Other than the viagra, are you taking any medications? Psych meds are well known for causing sexual side effects, for example.
Even though you are tall, strong, with a deep voice, etc., it doesn't mean you don't have hormone issues. Low testosterone could also contribute to your sleep and depression, for example, as could a thyroid problem, or a heart condition.
That Viagra isn't working for you is significant. That usually indicates that you're taking it wrong, or the problem is psychological or physical, like a hormone issue or a heart condition, nerve damage, diabetes, etc.
You mention the trauma you experienced. I don't know if that involved a physical injury, but if it did, you should find out if that caused any long-term damage, even though you had ED issues prior.
So what can you do? Get checked by a doctor. You're very young to experience ED, so talk to your doctor. With all ED, no matter how old you are, the first thing to do is rule out physical problems. Then if that's all good, you can work on the psychological.
If you need it, the Rape, Abuse, Incest National Network (RAINN) is available for men. https://www.rainn.org/about-national-sexual-assault-telephone-hotline They have a phone and live chat option.
Let us know what happens with the doctor.